# SDR UALA2011070103229

- Difficulty date: June 29, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 36,691 hours, 15,574 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2714
- Part serial: 585
- Condition: Leaking
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTS WATER LEAK IN THE FORWARD GALLEY.  SAMC TEXT:  WATER LEAKING FROM THE C11 CHILLER IN THE FWD GALLEY.  INOP'D THE C11 CHILLER.  NEEDS CHILLER PCN 565-9026.  CHILLER ACCESS PANEL HAS 3 STRIPPED FASTENERS, WILL REQUIRE MORE TIME AND NEW FASTENERS.  NOT ENOUGH GROUND TIME.  REPLACED WITH NEW CHILLER AND OPS CHECKED NORMAL.
